# SDR SIMA951713

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112AE
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- Engine: Ge CT75A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7086M60G11
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,115 hours
- Component: 6053T88G01
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MQB - FLT 3944 - AIR TURN BACK - AFTER SETTING CTOT, THE LEFT ENGINE CONTINUED TO CLIMB TO 120 PERCENT PLUS TORQUE.  CREW DEPARTED AND RETURNED TO MQB.  AN OVERTORQUE INSPECTION WAS PERFORMED ALONG WITH A GROUND RUN IN WHICH THE PROBLEM COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS FERRIED TO LAW FOR AN OVERWEIGHT LANDING INSPECTION.  THE ECU AND TORQUE/HP SENSOR, SN SIM2A385, WERE REPLACED AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.  (X)
